RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1970, Volume 6, Number 7, Pages 1143–1158 (Mi de1020)  

A generalized principle of localization for the Riesz means of a Fourier series in an arbitrary fundamental system of functions of the Laplace operator with discrete spectrum

V. A. Il'in

Lomonosov Moscow State University

Full text: PDF file (1607 kB)

Bibliographic databases:
UDC: 517.518.45:517.95
Received: 17.04.1970

Citation: V. A. Il'in, “A generalized principle of localization for the Riesz means of a Fourier series in an arbitrary fundamental system of functions of the Laplace operator with discrete spectrum”, Differ. Uravn., 6:7 (1970), 1143–1158

Citation in format AMSBIB
\Bibitem{Ili70}
\by V.~A.~Il'in
\paper A generalized principle of localization for the Riesz means of a Fourier series in an arbitrary fundamental system of functions of the Laplace operator with discrete spectrum
\jour Differ. Uravn.
\yr 1970
\vol 6
\issue 7
\pages 1143--1158
\mathnet{http://mi.mathnet.ru/de1020}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=271629}
\zmath{https://zbmath.org/?q=an:0201.40003}


Linking options:
  • http://mi.mathnet.ru/eng/de1020
  • http://mi.mathnet.ru/eng/de/v6/i7/p1143

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:69
    Full text:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020